Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the convergence of boundary element
methods for initial-Neumann problems
for the heat equation


Author: Yang Hongtao
Journal: Math. Comp. 68 (1999), 547-557
MSC (1991): Primary 65M30; Secondary 65R20
DOI: https://doi.org/10.1090/S0025-5718-99-01022-4
MathSciNet review: 1609650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study boundary element methods for initial-Neumann problems for the heat equation. Error estimates for some fully discrete methods are established. Numerical examples are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65M30, 65R20

Retrieve articles in all journals with MSC (1991): 65M30, 65R20


Additional Information

Yang Hongtao
Affiliation: Department of Mathematics, Jilin University, Changchun, 130023, China

DOI: https://doi.org/10.1090/S0025-5718-99-01022-4
Keywords: Heat equation, boundary element method, error estimate
Received by editor(s): January 4, 1994
Received by editor(s) in revised form: January 26, 1996, and February 18, 1997
Additional Notes: This work was supported by the National Natural Science Foundation of China.
Article copyright: © Copyright 1999 American Mathematical Society